# SDR ASAA2023071944123

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 54,093 hours, 15,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Part number: 7024091009
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT COVER O/W EXIT COVER IS MISSING. ROW 16 DEF. GROUNDED - YES. REPLACED DEFECTIVE (BROKEN) EMERGENCY EXIT LIGHT ASSY PER MM 33-51-00-710-801, OPS CKS NORMAL. DEACT. REACT. CH 5 TABLE #3 ITEMS I AND 2. A/C GOOD FOR SVC.
